Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had anemia, irregular period. Had little bleeding. Why did it stop?

sir, I am 20 years unmarried. From my schooldays i had anemia , but my periods are regular at that time. After entering into college i have my periods once in 2 or 3 months. I am taking all types of nutritious diet but my haemoglobin % is still only at 8. last month there was little bleeding throughout the month. I have consulted a gync about this problem, she advised me to take regestrone tablets(5mg).. Last month i took this medicine for 10 days and after stopping using this medicine on 4th day i got my periods. she advised me to continue this medicine for 2 more months ie.., 2 weeks before i will get my periods. i am afraid that if i stop using this medicine, will my periods come regularly...? does this medicine affect my health after marriage..?
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello manu.kesana,
Your periods may become regular with progesterone tablets but most important reason for irregular periods for a women with previous normal menses cycle are stress and imbalanced diet. Continue Progesterone as your Gync advise and also take Zincofer or any iron supplement daily. Do a deworming by taking Albendazole tablet once. These tablets wont affect your health for your marriage so dont worry
Answered: Wed, 22 Aug 2012
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor